# SDR HEED95255

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- Engine: Tmeca ARRIEL1S
- System (JASC): 7300 · Engine Fuel and Control
- Part: Valve Assy
- Part number: 0164247110
- Condition: Failed
- Location: By Pass
- Part time: 67 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WILL NOT SHUTOFF WITH THROTTLE. NEW A/C PURCHASED FROM SIKORKSY
